# SDR SWIA200922217

- Difficulty date: July 27, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 7,608 hours, 4,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 4563)  RELAMPED EMERGENCY LIGHT.
